MathSciNet Relay Station
MathSciNet bibliographic data
MR610476 (82f:32022) 32C35 (32L15 58C10)
O'Brian, Nigel R.; Toledo, Domingo; Tong, Yue Lin L. Hirzebruch-Riemann-Roch for coherent sheaves. Amer. J. Math. 103 (1981), no. 2, 253–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement